Modelling of complex structures using superelements

IANAKIEV, A., 2008. Modelling of complex structures using superelements. International Journal of Design Engineering, 1 (4), pp. 396-411. ISSN 1751-5874

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Design Engineering
Creators: Ianakiev, A.
Publisher: Inderscience Publishers
Place of Publication: Olney, Bucks.
Date: 2008
Volume: 1
Number: 4
ISSN: 1751-5874
Identifiers:
NumberType
10.1504/IJDE.2008.024789DOI
Divisions: Schools > School of Architecture, Design and the Built Environment
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:41
Last Modified: 23 Aug 2016 09:05
URI: http://irep.ntu.ac.uk/id/eprint/1131

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year